TU Berlin

Fachgebiet Algorithmische AlgebraProf. Dr. Martin Lotz

Page Content

to Navigation

There is no English translation for this web page.

Ehemalige Mitarbeiter

Prof. Dr. Martin Lotz


Mathematics Institute
Zeeman Building
University of Warwick
Coventry CV4 7AL
United Kingdom
Persönliche Homepage

Publikationen in der Arbeitsgruppe

General formulas for the smoothed analysis of condition numbers
Citation key BCL-General-Formulas-For-The-Smoothed-Analysis-Of-Condition-Numbers
Author Peter Bürgisser and Felipe Cucker and Martin Lotz
Pages 145-150
Year 2006
DOI 10.1016/j.crma.2006.05.014
Journal C. R. Acad. Sci. Paris
Volume Ser. I 343
Number 2
Abstract We provide estimates on the volume of tubular neighbourhoods around a subvariety Σ of real projective space, intersected with a disk of radius σ. The bounds are in terms of σ, the dimension of the ambient space, and the degree of equations defining Σ. We use these bounds to obtain smoothed analysis estimates for some conic condition numbers.
Link to publication Link to original publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe